# SDR SWAA2023091499896

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N8834L
- Make and model: Boeing 737-8
- Aircraft serial: 67752
- Aircraft time: 2,419 hours, 1,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF L1 DOOR INOP.<[01] REMOVED AND REPLACED EXTERIOR EMERGENCY LIGHT BULB AFT OF L1 DOOR IN REFERENCE TO AMM 33-51-04.
